View Single Post
  #5  
August 19th, 2013, 02:23 PM
chrysalis1's Avatar
chrysalis1 chrysalis1 is offline
+ Positively Pregnant! +
Join Date: Jun 2012
Posts: 471
Provera is a synthetic progesterone so in most cases it will cause a temp rise, since the progesterone from the corpus luteum is what causes the natural temp rise in the luteal phase.. BUT IT IS 100% POSSIBLE you may have actually O'ed since if your body was going to O anyway sometimes women will still O while taking provera... when I took it my doctor warned me that provera will **NOT** prevent pregnancy and that if my period does not start after finishing to take another test.... Also I read quite a few stories of women who O while taking provera and never know it until they test with a bfp because their temps were messed up... I guess the only way to know for sure would be if you had taken OPKS or in 2 weeks you can test.. good luck! Since you aren't yet out I am definitely crossing my fingers that you end this cycle with a bfp!!
__________________
.
.
Me: 23 DH: 25
"Mild" pcos, blessed with BFP on cycle #4 ttc
Baby Braden 5/25/2014He's finally here!



]

Last edited by chrysalis1; August 19th, 2013 at 02:27 PM. Reason: typos
Reply With Quote